`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 21,Number 6,     August 2016

1

Some class of parabolic systems applied to image processing    Pages : 1671 - 1687

Lekbir Afraites,  Abdelghafour Atlas,  Fahd Karami and Driss Meskine

 Abstract       References       Full Text      Related Articles

2

Global-in-time Gevrey regularity solution for a class of bistable gradient flows    Pages : 1689 - 1711

Nan Chen,  Cheng Wang and Steven Wise

 Abstract       References       Full Text      Related Articles

3

Neimark-Sacker bifurcations in a host-parasitoid system with a host refuge    Pages : 1713 - 1728

Yunshyong Chow and Sophia Jang

 Abstract       References       Full Text      Related Articles

4

Existence and nonexistence of traveling pulses in a lateral inhibition neural network    Pages : 1729 - 1755

Yixin Guo and Aijun Zhang

 Abstract       References       Full Text      Related Articles

5

Asymptotic behavior of the transmission Euler-Bernoulli plate and wave equation with a localized Kelvin-Voigt damping    Pages : 1757 - 1774

Fathi Hassine

 Abstract       References       Full Text      Related Articles

6

Qualitative properties of ionic flows via Poisson-Nernst-Planck systems with Bikerman's local hard-sphere potential: Ion size effects    Pages : 1775 - 1802

Yusheng Jia,  Weishi Liu and Mingji Zhang

 Abstract       References       Full Text      Related Articles

7

Approximate controllability of discrete semilinear systems and applications    Pages : 1803 - 1812

Hugo Leiva and Jahnett Uzcategui

 Abstract       References       Full Text      Related Articles

8

Continuum approximations for pulses generated by impulsive initial data in binary exciton chain systems    Pages : 1813 - 1837

Brenton LeMesurier

 Abstract       References       Full Text      Related Articles

9

Renormalized solutions to a reaction-diffusion system applied to image denoising    Pages : 1839 - 1858

Qiang Liu,  Zhichang Guo and Chunpeng Wang

 Abstract       References       Full Text      Related Articles

10

Hopf periodic orbits for a ratio--dependent predator--prey model with stage structure    Pages : 1859 - 1867

Jaume Llibre and Claudio Vidal

 Abstract       References       Full Text      Related Articles

11

A model of infectious salmon anemia virus with viral diffusion between wild and farmed patches    Pages : 1869 - 1893

Evan Milliken and Sergei S. Pilyugin

 Abstract       References       Full Text      Related Articles

12

Dynamics and optimal control of chemotherapy for low grade gliomas: Insights from a mathematical model    Pages : 1895 - 1915

Clara Rojas,  Juan Belmonte-Beitia,  Víctor M. Pérez-García and Helmut Maurer

 Abstract       References       Full Text      Related Articles

13

Nonlinear stability of stationary points in the problem of Robe    Pages : 1917 - 1936

Dieter Schmidt and Lucas Valeriano

 Abstract       References       Full Text      Related Articles

14

Ion mediated crosslink driven mucous swelling kinetics    Pages : 1937 - 1951

Sarthok Sircar and Anthony Roberts

 Abstract       References       Full Text      Related Articles

15

Boundedness in a quasilinear 2D parabolic-parabolic attraction-repulsion chemotaxis system    Pages : 1953 - 1973

Yilong Wang and Zhaoyin Xiang

 Abstract       References       Full Text      Related Articles

16

Asymptotic analysis of a size-structured cannibalism population model with delayed birth process    Pages : 1975 - 1998

Dongxue Yan,  Yu Cao and Xianlong Fu

 Abstract       References       Full Text      Related Articles

17

Positive solutions of perturbed elliptic problems involving Hardy potential and critical Sobolev exponent    Pages : 1999 - 2009

Jing Zhang and Shiwang Ma

 Abstract       References       Full Text      Related Articles

18

Intermittent dispersal population model with almost period parameters and dispersal delays    Pages : 2011 - 2037

Long Zhang,  Gao Xu and Zhidong Teng

 Abstract       References       Full Text      Related Articles

19

Global boundedness and decay for a multi-dimensional chemotaxis-haptotaxis system with nonlinear diffusion    Pages : 2039 - 2056

Pan Zheng

 Abstract       References       Full Text      Related Articles

20

Reduction and bifurcation of traveling waves of the KdV-Burgers-Kuramoto equation    Pages : 2057 - 2071

Yuqian Zhou and Qian Liu

 Abstract       References       Full Text      Related Articles